MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B

ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B
Catalog Number 08814848162
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii and elecsys hiv duo results for 1 patient on a cobas e 801 analytical unit.The initial elecsys hiv duo result was reactive.On (b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory hiv (geenius method) test result was "confirmed non-reactive".The initial elecsys hbsag ii result was reactive.On (b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory (roche e801 eclia method) test result was "confirmed non-reactive".The sample was repeated because of the initially reactive results.This medwatch will apply to the elecsys hbsag ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys hiv duo assay.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The hiv duo result was obtained on cobas e801 module with serial number (b)(6).The investigation is ongoing.

Brand Name
ELECSYS HBSAG II
Common Device Name
TEST, HEPATITIS B
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25333764
Report Number1823260-2026-02130
Device Sequence Number13212970
Product Code LOM
UDI-Device Identifier07613336183076
UDI-Public07613336183076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848162
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown